# SDR USAA2014101300006

- Difficulty date: October 11, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 59,464 hours, 21,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

19 EMER EXIT SIGN LIGHTS INOPERATIVE.  RELAMPED ALL 19 EMER EXIT SIGN LIGHTS.
